RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 1, Pages 50–60 (Mi jsfu161)  

This article is cited in 3 scientific papers (total in 3 papers)

Properties of the entropy of multiplicative-truncated approximations of eventological distributions

Oleg Yu. Vorobyeva, Nataly A. Lukyanovab

a Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia
b Siberian Federal University, Krasnoyarsk, Russia

Abstract: The theorems about entropy of eventological distributions concerning its multiplicative-truncated approximation are formulated and proved. That expands a mathematical tooling of eventology. Entropy of eventological approximations of various powers and also relative entropy of full eventological distributions of set of events in relation to the multiplicative-truncated approximations are considered on a simple example for any triplet of events.

Keywords: event, set of events, probability, eventological distribution, multiplicative-truncated projection, multicovariance, multiplicative-truncated approximation, relative entropy.

Full text: PDF file (171 kB)
References: PDF file   HTML file

UDC: 519.248
Received: 10.09.2010
Received in revised form: 10.10.2010
Accepted: 20.11.2010
Language:

Citation: Oleg Yu. Vorobyev, Nataly A. Lukyanova, “Properties of the entropy of multiplicative-truncated approximations of eventological distributions”, J. Sib. Fed. Univ. Math. Phys., 4:1 (2011), 50–60

Citation in format AMSBIB
\Bibitem{VorLuk11}
\by Oleg~Yu.~Vorobyev, Nataly~A.~Lukyanova
\paper Properties of the entropy of multiplicative-truncated approximations of eventological distributions
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 1
\pages 50--60
\mathnet{http://mi.mathnet.ru/jsfu161}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu161
  • http://mi.mathnet.ru/eng/jsfu/v4/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Semenova D. Lukyanova N., “Random Set Decomposition of Discrete-Continuous Random Variables”, 2012 IV International Conference Problems of Cybernetics and Informatics (Pci), ed. AidaZade K., IEEE, 2012  isi
    2. Natalia A. Lukyanova, Daria V. Semenova, “The study of discrete probabilistic distributions of random sets of events using associative function”, Zhurn. SFU. Ser. Matem. i fiz., 7:4 (2014), 500–514  mathnet
    3. D. V. Semenova, N. A. Lukyanova, “Rekurrentnoe postroenie diskretnykh veroyatnostnykh raspredelenii sluchainykh mnozhestv sobytii”, PDM, 2014, no. 4(26), 47–58  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:218
    Full text:74
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019